On the law of the iterated logarithm for arithmetic functions

István Berkes, Michel Weber

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1223-1232
JournalProceedings of the American Mathematical Society
Volume135
DOIs
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the law of the iterated logarithm for arithmetic functions. / Berkes, István; Weber, Michel.

In: Proceedings of the American Mathematical Society, Vol. 135, 2007, p. 1223-1232.

Research output: Contribution to journalArticleResearchpeer-review

@article{892a8919b8704e518c8542104ebf5c0c,
title = "On the law of the iterated logarithm for arithmetic functions",
author = "Istv{\'a}n Berkes and Michel Weber",
year = "2007",
doi = "10.1090/S0002-9939-06-08557-1",
language = "English",
volume = "135",
pages = "1223--1232",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - On the law of the iterated logarithm for arithmetic functions

AU - Berkes, István

AU - Weber, Michel

PY - 2007

Y1 - 2007

U2 - 10.1090/S0002-9939-06-08557-1

DO - 10.1090/S0002-9939-06-08557-1

M3 - Article

VL - 135

SP - 1223

EP - 1232

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -